MAUDE Adverse Event Report: Applied Medical Resources Kii OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery

Applied Medical Resources Kii OPTICAL ACCESS SYSTEM; Laparoscope, General & Plastic Surgery
Model Number CTR73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: robotic-assisted esophagectomy.Event description: during the surgery, the trocar 12mm port broke into right pleural cavity into what the team felt was 4 pieces/shards.3 pieces/shards were located with 1 potential shard left in the patient likely causing no harm.Imaging completed with no location of a remaining shard.Device failed (e.G.Broke, couldn't get it to work or stopped working).Patient status: no patient injury indicated.The date of the event is unknown.
 
Additional Manufacturer Narrative
The event unit is not being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.

Brand Name
Kii OPTICAL ACCESS SYSTEM
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50009485
Report Number2027111-2026-00664
Device Sequence Number14900745
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1577016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer07/14/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale